Bivariate segment approximation and free knot splines: research problems 96-4


Nürnberger, Günther


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Constructive Approximation
Volume: 12
Issue number: 4
Page range: 555-558
Place of publication: New York, NY [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1996) Bivariate segment approximation and free knot splines: research problems 96-4. Constructive Approximation New York, NY [u.a.] 12 4 555-558 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item